Facebook Twitter Instagram YouTube

2H2+ dipole strengths by asymptotic techniques

Title2H2+ dipole strengths by asymptotic techniques
Publication TypeJournal Article
Year of Publication1972
AuthorsRamaker, DE, Peek, JM
JournalJournal of Physics B: Atomic and Molecular Physics
Volume5
Issue12
Pagination2175 - 2181
Date PublishedJan-12-1972
ISSN0022-3700
URLhttp://stacks.iop.org/0022-3700/5/i=12/a=011?key=crossref.8b3e513cb45cb6325abaa7b1d573ef8f
DOI10.1088/0022-3700/5/12/011
Short TitleJ. Phys. B: At. Mol. Phys.